VOL. 1 · NO. 2 | 2007
 
VIEW ALL ABSTRACTS +
Articles
David Joyner, Amy Ksir, Roger Vogeler
Albanian J. Math. 1 (2), 67-85, (2007) DOI: 10.51286/albjm/1181296968 Open Access
KEYWORDS: Hurwitz curves, representations, 14Q05, 14H37, 14F40, 14H45
Wasiq Hussain
Albanian J. Math. 1 (2), 87-98, (2007) DOI: 10.51286/albjm/1181374489 Open Access
KEYWORDS: Elastic waves, pure shear, reflection, transmission, non-linear elasticity, 74Bxx, 74Jxx
Enkelejd Hashorva
Albanian J. Math. 1 (2), 99-114, (2007) DOI: 10.51286/albjm/1181330293 Open Access
KEYWORDS: Elliptical random vectors, exact asymptotics, Gumbel max-domain of attraction, conditional limiting theorems, excess distribution, 60F05, 60G70
Adem Kiliçman, Zabidin Salleh
Albanian J. Math. 1 (2), 115-120, (2007) DOI: 10.51286/albjm/1181433674 Open Access
KEYWORDS: Bitopological spaces, Lindelöf, B-Lindelöf, continuous, p-continuous, open, p-open, homeomorphism, p-homeomorphism, 54E55
Back to Top